# SDR REXA2014013100155

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 649 hours, 393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S INOPERATIVE.  RECONNECTED FWD FLIGHT ATTENDANT`S FLASHLIGHT BATTERY.  OPERATIONS CHECKED GOOD IAW CRJ900 AMM 25-61-02.
